American Journal of Numerical Analysis
ISSN (Print): 2372-2118 ISSN (Online): 2372-2126 Website: http://www.sciepub.com/journal/ajna Editor-in-chief: Emanuele Galligani
Open Access
Journal Browser
Go

Content: Volume 3, Issue 1

Open AccessArticle
Initial Value Approach for a Class of Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 1-7. DOI: 10.12691/ajna-3-1-1
Pub. Date: January 07, 2015Views: 14220Downloads: 11651
Open AccessArticle
Solution of Singularly Perturbed Differential Difference Equations Using Higher Order Finite Differences
American Journal of Numerical Analysis. 2015, 3(1), 8-17. DOI: 10.12691/ajna-3-1-2
Pub. Date: February 13, 2015Views: 13277Downloads: 11204
Open AccessArticle
Quartic B – Spline Method for Solving a Singular Singularly Perturbed Third-Order Boundary Value Problems
American Journal of Numerical Analysis. 2015, 3(1), 18-24. DOI: 10.12691/ajna-3-1-3
Pub. Date: March 04, 2015Views: 35213Downloads: 31792
Open AccessArticle
Initial Value Method Extended for General Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 25-29. DOI: 10.12691/ajna-3-1-4
Pub. Date: March 17, 2015Views: 8788Downloads: 6735
Open AccessArticle
Analysis of Fractional Splines Interpolation and Optimal Error Bounds
American Journal of Numerical Analysis. 2015, 3(1), 30-35. DOI: 10.12691/ajna-3-1-5
Pub. Date: March 29, 2015Views: 9406Downloads: 7239Citations: 2